AMS eContent Search Results
Matches for: msc=(4638) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Moshe Marcus and Victor J. Mizel. Functional composition on Sobolev spaces. Bull. Amer. Math. Soc. 78 (1972) 38-42. MR 0306893.
Abstract, references, and article information   
View Article: PDF

[2] P. Chernoff and J. Marsden. On continuity and smoothness of group actions. Bull. Amer. Math. Soc. 76 (1970) 1044-1049. MR 0265510.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society